On an initial-boundary value problem for the equation w t =w xx -xw y
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 2, p. 219-263
@article{ASNSP_1975_4_2_2_219_0,
     author = {Pagani, Carlo Domenico},
     title = {On an initial-boundary value problem for the equation $w\_t = w\_{xx} - xw\_y$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {2},
     year = {1975},
     pages = {219-263},
     mrnumber = {380115},
     zbl = {0306.35053},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_2_219_0}
}
Pagani, Carlo Domenico. On an initial-boundary value problem for the equation $w_t = w_{xx} - xw_y$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 2, pp. 219-263. http://www.numdam.org/item/ASNSP_1975_4_2_2_219_0/

[1] W. Fleming, A problem of random accelerations, U.S. Army Math. Center, Univ. of Wisconsin, M.R.C. Rep., 1963.

[2] T.G. Gen, Ultraparabolic equations, Dokl. Akad. Nauk SSSR, 151 (1963), pp. 265-268; Soviet Math. Dokl., 4 (1963), pp. 979-982. | MR 151731 | Zbl 0128.32503

[3] J.J. Kohn - L. Nirenberg, Degenerate elliptic -parabolic equations of second order, Comm. Pure and Appl. Math., 20 (1967), pp. 797-872. | MR 234118 | Zbl 0153.14503

[4] A.N. Kolmogorov, Zufällige Bewegungen, Ann. of Math., 35 (1934), pp. 116-117. | JFM 60.1159.01 | MR 1503147

[5] A.M. Il'In, On a class of ultraparabolic equations, Dokl. Akad. Nauk SSSR, 159 (1964), pp. 1214-1217; Soviet Math. Dokl., 5 (1964), pp. 1673-1676. | MR 171084 | Zbl 0173.37702

[6] O.A. Ole, On the smoothness of solutions of degenerate elliptic and parabolic equations, Dokl. Akad. Nauk SSSR, 163 (1965), pp. 577-580; Soviet Math. Dokl., 6 (1965), pp. 972-975. | MR 200595 | Zbl 0142.37201

[7] O.A. Ole - E.V. Radkevi, Second order equations with nonnegative characteristic form, AMS and Plenum Press, New York, 1973. | MR 457908

[8] C.D. Pagani, Su un problema di valori iniziali per una equazione parabolica singolare, Rend. Ist. Lombardo, 103 (1969), pp. 618-653. | MR 262698 | Zbl 0193.38901

[9] C.D. Pagani, On the parabolic equation sgn (x) |x|x uv- uxx = 0 and a related one, Ann. Mat. Pura e Appl., 99 (1974), pp. 333-399. | MR 415070 | Zbl 0274.35038

[10] C.D. Pagani - G. Talenti, On a forward-backward parabolic equation, Ann. Mat. Pura e Appl., 90 (1971), pp. 1-58. | MR 313635 | Zbl 0238.35043

[11] Ja. I. Šatyro, The first boundary value problem for a certain ultraparabolic equation, in russian, Differencial'nye Uravnenija, 7 (1971), pp. 1089-1096. | MR 308597 | Zbl 0229.35048

[12] G. Talenti, Sulle equazioni integrali di Wiener-Hopf, Boll. U.M.I., (4), 7, Suppl. fasc. 1 (1973), pp. 18-118. | MR 338713 | Zbl 0281.45007

[13] M. Weber, The fundamental solution of a degenerate partial differential equation of parabolic type, Trans. Amer. Math. Soc., 71 (1951), pp. 24-37. | MR 42035 | Zbl 0043.09901

[14] K. Yosida, Functional analysis, Springer-Verlag, Berlin, 1965.

[15] G.H. Hardy - J.E. Littlewood - G. Polya, Inequalities, University Press, Cambridge, 1952. | MR 46395 | Zbl 0047.05302